About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 268465, 10 pages
http://dx.doi.org/10.1155/2011/268465
Research Article

Boundary Value Problems with Integral Gluing Conditions for Fractional-Order Mixed-Type Equation

1Kazakh National Pedagogical University named after Abai, 050010 Almaty, Kazakhstan
2University of Santiago de Compostela, 15782 Santiago de Compostela, Spain

Received 18 May 2011; Accepted 11 October 2011

Academic Editor: Shaher M. Momani

Copyright © 2011 A. S. Berdyshev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. M. Gel'fand, “Some questions of analysis and differential equations,” Uspekhi Matematicheskikh Nauk, vol. 3, no. 87, pp. 3–19, 1959 (Russian).
  2. V. A. Nakhusheva, Differential Equations of Mathematical Models of Non-Local Processes, Nauka, Moscow, Russia, 2006 (Russian).
  3. T. D. Djuraev, A. Sopuev, M. Mamajonov, et al., Boundary Value Problems for Parabolic-Hyperbolic Type Equations, Fan, Tashkent, Uzbekistan, 1986 (Russian).
  4. A. M. Nakhushev, Problems with Displacements for Partial Differential Equations, Nauka, Moscow, Russia, 2006 (Russian).
  5. A. A. Kilbas and O. A. Repin, “An analog of the Tricomi problem for a mixed type equation with a partial fractional derivative,” Fractional Calculus & Applied Analysis, vol. 13, no. 1, pp. 69–84, 2010. View at Zentralblatt MATH
  6. V. A. Nakhusheva, “Boundary problems for mixed type heat equation,” Doklady AMAN, vol. 12, no. 2, pp. 39–44, 2010 (Russian).
  7. E. Y. Arlanova, “A problem with a shift for the mixed type equation with the generalized operators of fractional integration and differentiation in a boundary condition,” Vestnik Samarsk Gosudarstvennogo Universiteta, vol. 6, no. 65, pp. 396–406, 2008 (Russian).
  8. A. A. Kilbas and O. A. Repin, “An analogue of the Bitsadze-Samarskiĭ problem for an equation of mixed type with a fractional derivative,” Differentsial'nye Uravneniya, vol. 39, no. 5, pp. 638–719, 2003, Translation in Journal of Difference Equations and Applications, vol. 39, no. 5, pp. 674–680, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. V. Efimov, “On boundary value problems with Saigo operators for the mixed type equation with a fractional derivative,” Vestnik Samarsk, Georgian Technical University, vol. 26, pp. 16–20, 2004 (Russian).
  10. S. K. Gekkieva, “A boundary value problem for the generalized transfer equation with a fractional derivative in a semi-infinite domain,” Izvestiya Kabardino-Balkarskaya Nauchnoogo Tsentra RAN, vol. 8, no. 1, pp. 6–8, 2002 (Russian).
  11. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science, Yverdon, Switzerland, 1993, Edited and with a foreword by S. M. Nikol'skiĭ. Translated from the 1987 Russian original.
  12. I. Podlubny, Fractional Differential Equations, vol. 198, Academic Press, San Diego, CA, USA, 1999.
  13. A. M. Nakhushev, Fractional Calculus and its Applications, Fizmatlit, Moscow, Russia, 2003.
  14. A. V. Pskhu, Partial Differential Equations of Fractional Order, Nauka, Moscow, Russia, 2005.
  15. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204, Elsevier, Amsterdam, The Netherlands, 2006.
  16. R. Gorenflo and F. Mainardi, “Some recent advances in theory and simulation of fractional diffusion processes,” Journal of Computational and Applied Mathematics, vol. 229, no. 2, pp. 400–415, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Y. Luchko, “Initial-boundary problems for the generalized multi-term time-fractional diffusion equation,” Journal of Mathematical Analysis and Applications, vol. 374, no. 2, pp. 538–548, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. W. Chen, H. Sun, X. Zhang, and D. Korošak, “Anomalous diffusion modeling by fractal and fractional derivatives,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1754–1758, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. N. Yu. Kapustin and E. I. Moiseev, “On spectral problems with a spectral parameter in the boundary condition,” Differentsial'nye Uravneniya, vol. 33, no. 1, pp. 115–143, 1997, Translation in Differential Equations, vol. 33, no. 1, pp. 116–120, 1997.
  20. B. E. Eshmatov and E. T. Karimov, “Boundary value problems with continuous and special gluing conditions for parabolic-hyperbolic type equations,” Central European Journal of Mathematics, vol. 5, no. 4, pp. 741–750, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. A. G. Shashkov, System-Structural Analysis of the Heat Exchange Processes and Its Application, Moscow, Russia, 1983.
  22. E. T. Karimov, “Some non-local problems for the parabolic-hyperbolic type equation with complex spectral parameter,” Mathematische Nachrichten, vol. 281, no. 7, pp. 959–970, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. M. S. Salakhitdinov and A. K. Urinov, Boundary Value Problems for Equations of Mixed Type with a Spectral Parameter, Fan, Tashkent, Uzbekistan, 1997.
  24. A. V. Pskhu, “Solution of boundary value problems for a diffusion equation of fractional order by the Green's function method,” Differentsial'nye Uravneniya, vol. 39, no. 10, pp. 1430–1440, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  25. E. M. Wright, “The generalized Bessel function of order greater than one,” The Quarterly Journal of Mathematics, vol. 11, pp. 36–48, 1940. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. M. L. Krasnov, Integral Equations: Introduction to the Theory, Nauka, Moscow, Russia, 1975, Selected topics in higher mathematics for engineers and technological university students.
  27. K. U. Khubiev, “Gellerstedt problem loaded mixed type equation with data on non-parallel characteristics,” Manual Templating Model, vol. 3, pp. 187–188, 2007 (Russian).
  28. E. I. Moiseev and N. O. Taranov, “Solution of a Gellerstedt problem for the Lavrent'ev-Bitsadze equation,” Differentsial'nye Uravneniya, vol. 45, no. 4, pp. 558–563, 2009.